Distinguished Scientists

Untitled 1
   Prof. Juan Luis García Guirao
 
  University:
 Technical University of Cartagena


Major :
Juan.garcia@upct.es
Website 1
 

 

Researcher ID:  C-5189-2014
 


Short Biography:

Juan Luis García Guirao is Full Professor of Applied Mathematics at Technical University of Cartagena in Spain. Head of the  Dynamical Systems Group of the Region of Murcia(http://www.um.es/sistdinamicos). Editor in Chief of Symmetry (mdpi) and Founder and Editor in Chief of Applied Mathematics and Nonlinear Sciences(Sciendo). He has been awarded with several international prizes as NSP 2017 prize and 2018 Best paper Award from Differences Equations Society joint with Jaume Llibre. 


Research Interest :

There are three research lines opened: discrete dynamical systems defined in low dimensional spaces, study of the periodic structure of smooth systems using the homological Lefschetz theoryand analysis of Hamiltonian systems. Applications of the previous lines to problems coming from the fields of economy, chemistry and engineering are considered.


Five of the most important publications:

A planar five-body problem in a frame work of heterogeneous and mass variation effects
Authors: 
E.I. Abouelmagd, A.A. Ansari, M.S. Allah, J.L.G. Guirao
Editorial: 
American Astronimical Society
Volume: 
To appear
Pages: 
1 - 11
Publication place: 
USA
JCR: 
2019: 5.838
Journal: 
  Astronomical Journal

Integrated Intelligent Computing Paradigm for Nonlinear Multi-Singular Third Order Emden-Fowler Equation
Authors: 
Z. Sabir, M. Umar, J.L.G. Guirao, M. Shoaib, M.A.Z. Raja
Editorial: 
Springer
Volume: 
To appear
Pages: 
1 - 25
Publication place: 
USA
JCR: 
2019: 4.774
Journal: 
  Neural Computing and Applications

The dynamics of the relativistic Kepler problem
Authors: 
E.I. Abouelmagd, J.L.G. Guirao and J. Llibre
Editorial: 
Elsevier
Volume: 
19
Pages: 
1 - 7
Publication place: 
USA
JCR: 
2019: 4.019
Journal: 
  Results in Physics
Existence of the solution and stability for a class of variable fractional order differential systems
Authors: 
J. Jiang, J.L.G. Guirao, H. Chen, D. Cao
Editorial: 
Elsevier
Volume: 
128
Pages: 
269 - 274
Publication place: 
USA
JCR: 
2019: 3.764
Journal: 
  Chaos, Solitons & Fractals
More than seventy years from a milestone in fractal geometry: Moran Theorem
Authors: 
M. Fernández-Martínez, J.L.G. Guirao, G. Rodríguez-Bermúdez
Editorial: 
AIP
Volume: 
29(013106)
Pages: 
1 - 5
Publication place: 
USA
JCR: 
2019: 2.832
Journal: 
  Chaos




 
 
 






Send To Friend Print Page Error Page Add Page Link To Your Site
Last Update 10/10/2020 5:31:59 PM